MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archivos espanoles de urologia · 1996

[Priapism induced by vasoactive drugs].

Allona Almagro A

Аннотация на английскомСтатьяПеревод в очереди

Аннотация

OBJECTIVES

Priapism induced by intracavernous injection of vasoactive drugs is uncommon, easily managed and carries a very low risk of possible sequelae. The pathophysiology, diagnosis and treatment of postinjection priapism is discussed.

METHODS/

RESULTS

The series of Schramer, Padma-Nathan, Levine and other authors are reviewed. The incidence of postinjection priapism has been found to be less than 0.5% in general, although the incidence has been reported to range from 3 to 12% when papaverine is used alone.

CONCLUSIONS

Priapism induced by intracavernous injection of vasoactive drugs is uncommon and easily managed. Treatment, however, should be instituted rapidly.

Для цитирования: Allona Almagro A. [Priapism induced by vasoactive drugs].. Archivos espanoles de urologia. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.